# SDR COMA0160818

- Difficulty date: October 15, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 16,859 hours, 16,482 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 601350061
- Condition: Cracked
- Location: Beam
- Part time: 16,859 hours, 16,482 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN ENGINE SUPPORT BEAM AT FS 625.30, LBL37 AND RBL37, CENTER OF BEAM BL0,WL111.09.REPAIRED ENGINE SUPPORT BEAM IAW CANADAIR REOS 601R-53-61-366 REV C AND TEMPORARY REPAIR REO 601R-53-61-345 REV B IN CONJUNCTION WITH 601R-53-61-445.
